Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 279087

Quadrature formulae of Gauss type based on Euler identities


Franjić, Iva; Perić, Ivan; Pečarić, Josip
Quadrature formulae of Gauss type based on Euler identities // Mathematical and Computer Modelling, 45 (2007), 3-4; 355-370 (međunarodna recenzija, članak, znanstveni)


Naslov
Quadrature formulae of Gauss type based on Euler identities

Autori
Franjić, Iva ; Perić, Ivan ; Pečarić, Josip

Izvornik
Mathematical and Computer Modelling (0895-7177) 45 (2007), 3-4; 355-370

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
quadrature formulae; corrected quadrature formulae; Gauss formulae; Corrected Gauss formulae; Bernoulli polynomials; extended Euler formulae

Sažetak
The aim of this paper is to derive quadrature formulae of Gauss type based on Euler identities. First, we derive quadrature formulae where the integral over [0, 1] is approximated by values of the function in three points: x, 1/2 and 1-x. As special cases, the Gauss 2-point formula, Simpson's formula, dual Simpson's formula and Maclaurin's formula are obtained. Next, corrected Gauss 2-point formulae are derived and finally, the Gauss 3-point formulae and the corrected Gauss 3-point formulae are considered. We call "corrected" such quadrature formulae where the integral is approximated both with the values of the integrand in certain points and the values of its first derivative in the end points of the interval. Corrected formulae have a degree of exactness higher than the adjoint original formulae.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
058-1170889-1050 - Ocjene za funkcionale na prostorima funkcija (Ivan Perić, )
117-1170889-0888 - Generalne nejednakosti i primjene (Josip Pečarić, )

Ustanove
Prehrambeno-biotehnološki fakultet, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)

Avatar Url Iva Franjić (autor)

Citiraj ovu publikaciju

Franjić, Iva; Perić, Ivan; Pečarić, Josip
Quadrature formulae of Gauss type based on Euler identities // Mathematical and Computer Modelling, 45 (2007), 3-4; 355-370 (međunarodna recenzija, članak, znanstveni)
Franjić, I., Perić, I. & Pečarić, J. (2007) Quadrature formulae of Gauss type based on Euler identities. Mathematical and Computer Modelling, 45 (3-4), 355-370.
@article{article, year = {2007}, pages = {355-370}, keywords = {quadrature formulae, corrected quadrature formulae, Gauss formulae, Corrected Gauss formulae, Bernoulli polynomials, extended Euler formulae}, journal = {Mathematical and Computer Modelling}, volume = {45}, number = {3-4}, issn = {0895-7177}, title = {Quadrature formulae of Gauss type based on Euler identities}, keyword = {quadrature formulae, corrected quadrature formulae, Gauss formulae, Corrected Gauss formulae, Bernoulli polynomials, extended Euler formulae} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews